Article Text

PDF
More blood tests in paracetamol overdose?
  1. Ruth Owen1,
  2. Helen M Sammons
  1. 1Derbyshire Children’s Hospital, Leicester, UK
  1. Correspondence to:
    Dr R Owen
    Derbyshire Children’s Hospital, Uttoxeter Road, Derby DE22 3NE, UK; ruth.owen{at}doctors.org.uk

Statistics from Altmetric.com

We read with interest the recent article in Archives of Disease in Childhood concerning paracetamol-induced hepatotoxicity,1 and discussed it at the Journal Club of the Derbyshire Children’s Hospital’s. We found the management algorithm useful for knowing which patients we need to refer to a specialist unit. However, we …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.

Linked Articles